# SDR 01FDEA00020

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 29,018 hours, 25,700 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 & 2 Engines
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE AND FIRE ON FINAL FIRE BOTTLES ON APU ENG DISCHARGED ON LAND.  REPLACED NR 1 & 2 FIRE BOTTLES IN BOTH ENG 1 & 2 AS PER MM 26-22-12-4.  AC OK FOR FLIGHT.
